RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1997, Volume 52, Issue 6(318), Pages 151–152 (Mi umn897)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

An addition formula for the first semi-integral Pontryagin class in complex cobordism

V. M. Buchstaber, K. E. Feldman

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/rm897

Full text: PDF file (189 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1997, 52:6, 1287–1288

Bibliographic databases:

MSC: 57R77, 46C20
Accepted: 20.10.1997

Citation: V. M. Buchstaber, K. E. Feldman, “An addition formula for the first semi-integral Pontryagin class in complex cobordism”, Uspekhi Mat. Nauk, 52:6(318) (1997), 151–152; Russian Math. Surveys, 52:6 (1997), 1287–1288

Citation in format AMSBIB
\Bibitem{BucFel97}
\by V.~M.~Buchstaber, K.~E.~Feldman
\paper An addition formula for the first semi-integral Pontryagin class in complex cobordism
\jour Uspekhi Mat. Nauk
\yr 1997
\vol 52
\issue 6(318)
\pages 151--152
\mathnet{http://mi.mathnet.ru/umn897}
\crossref{https://doi.org/10.4213/rm897}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1611353}
\zmath{https://zbmath.org/?q=an:0915.57012}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1997RuMaS..52.1287B}
\transl
\jour Russian Math. Surveys
\yr 1997
\vol 52
\issue 6
\pages 1287--1288
\crossref{https://doi.org/10.1070/RM1997v052n06ABEH002160}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000074185000007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0031330512}


Linking options:
  • http://mi.mathnet.ru/eng/umn897
  • https://doi.org/10.4213/rm897
  • http://mi.mathnet.ru/eng/umn/v52/i6/p151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Buchstaber, K. E. Feldman, “The index of an equivariant vector field and addition theorems for Pontryagin classes”, Izv. Math., 64:2 (2000), 223–247  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:293
    Full text:115
    References:56
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020